# SDR DL72S001650

- Difficulty date: August 25, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N522DA
- Make and model: Boeing 727232
- Aircraft serial: 21582
- Aircraft time: 64,410 hours, 48,940 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MICROPHONE JACK FOR O2 MASK IS BROKEN.  REPLACED JUMPSEAT O2 MASK ASSY.
